Previous |  Up |  Next


Title: The Krein-Šmulian theorem and its extension (English)
Author: Granero, Antonio S.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 49
Issue: 2
Year: 2008
Pages: 9-46
Category: math
MSC: 46A55
MSC: 46B20
MSC: 46B26
idZBL: Zbl 1192.46015
idMR: MR2515014
Date available: 2012-10-06T03:19:01Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_049-2008-2_3.pdf 6.447Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo